Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS Cheyenne, WY

April 15, 2015Cheyenne County, Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Apr 15, 2015, 5:09 PM MDT for Cheyenne County, Kimball County, Nebraska. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2015, 5:09 PM MDT (23:09 UTC)
Expired
Apr 15, 2015, 6:00 PM MDT
In force
51 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheyenne County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 108 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 5:15 PM MDTTSTM WND GST 50Kimball, NE
Apr 15, 5:16 PM MDTHAIL 0.755 E Bushnell, NEMARBLE TO DIME SIZED HAIL COVERED THE GROUND COMPLETELY - IT LOOKED LIKE SNOW.
Apr 15, 5:18 PM MDTHAIL 0.88Kimball, NEDIME TO NICKEL SIZED HAIL.
Apr 15, 5:25 PM MDTHAIL 1Kimball, NEVIA FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2567 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WUUS55 KCYS 152309
SVRCYS
NEC033-105-160000-
/O.NEW.KCYS.SV.W.0002.150415T2309Z-150416T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
509 PM MDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  WESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 600 PM MDT

* AT 509 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OLIVER CAMPGROUND TO NEAR KIMBALL AIRPORT TO 11
  MILES NORTH OF WESTPLAINS...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KIMBALL...POTTER...DIX...OLIVER CAMPGROUND...OLIVER RESERVOIR...
  KIMBALL AIRPORT AND BUSHNELL.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 7 AND
50.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4112 10399 4139 10374 4140 10337 4144 10337
      4143 10322 4142 10319 4100 10306 4100 10381
TIME...MOT...LOC 2309Z 230DEG 37KT 4123 10385 4114 10369 4102 10357 

HAIL...<.75IN
WIND...60MPH

$$

HAMMER
2 follow-up statements
206 
WWUS55 KCYS 152334
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT WED APR 15 2015

NEC033-105-160000-
/O.CON.KCYS.SV.W.0002.000000T0000Z-150416T0000Z/
KIMBALL NE-CHEYENNE NE-
534 PM MDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EASTERN KIMBALL AND WESTERN CHEYENNE COUNTIES...

AT 534 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF HARRISBURG TO 7 MILES NORTHWEST 
OF POTTER TO 12 MILES NORTHWEST OF PEETZ...MOVING NORTHEAST AT 40 
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIMBALL...POTTER...DIX AND KIMBALL AIRPORT. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 18 AND
50.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4130 10382 4139 10374 4140 10337 4144 10337
      4143 10322 4142 10319 4100 10306 4100 10349
TIME...MOT...LOC 2334Z 233DEG 42KT 4140 10365 4131 10338 4105 10333 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
301 
WWUS55 KCYS 152356
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT WED APR 15 2015

NEC033-105-160006-
/O.EXP.KCYS.SV.W.0002.000000T0000Z-150416T0000Z/
KIMBALL NE-CHEYENNE NE-
556 PM MDT WED APR 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIMBALL AND WESTERN
CHEYENNE COUNTIES WILL EXPIRE AT 600 PM MDT...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4130 10382 4139 10374 4140 10337 4144 10337
      4143 10322 4142 10319 4100 10306 4100 10349
TIME...MOT...LOC 2354Z 230DEG 37KT 4140 10365 4131 10338 4105 10333 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:13 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 15, 3:13 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT WED APR 15 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 311 PM MDT WED APR 15 2015

TRICKY FORECAST THIS PERIOD WITH MAIN DIFFICULTIES BEING SNOW
LEVELS AND SNOWFALL AMOUNTS...AND AT WHAT TIMES THE HEAVIER
PRECIPITATION WILL OCCUR.

UPPER LOW TAKING SHAPE ALONG THE UTAH/COLORADO BORDER CURRENTLY
WITH AREAS OF RAIN AND SNOW ALONG AND WEST OF THE LARAMIE RANGE.
SOME CONVECTIVE ACTIVITY MOVING NORTH TOWARDS THE NEB PANHANDLE
FROM COLORADO AS WELL WITH A FEW LIGHTNING STRIKES NOTED IN THIS
ACTIVITY. EXPECT ALL THIS ACTIVITY TO CONTINUE MOVING NORTH AHEAD
OF AN IMPULSE RIDING UP THE EAST SIDE OF THE UPPER LOW THIS
EVENING THEN THERE SHOULD BE SOME LULL IN THE PCPN OVER THE
SOUTHERN PARTS OF THE CWA LATER THIS EVENING INTO THURSDAY BEHIND
THE IMPULSE WHILE THE MAIN UPPER LOW SINKS SLOWLY SOUTHWARD TO THE
4 CORNERS AREA. WILL MAINTAIN CURRENT WINTER WX ADVY AS IS AS THAT
AREA SHOULD STILL SEE MOSTLY SNOW.

CONDITIONS DETERIORATE AGAIN THURSDAY NIGHT AS THE UPPER LOW
DRIFTS SLOWLY ENE ACROSS COLORADO WITH NEXT SHORTWAVE LIKELY
ROTATING NORTH AND ACROSS THE CWA LATER THURSDAY NIGHT INTO
FRIDAY. HEAVIEST PCPN LOOKS LIKE IT WILL OCCUR THEN AND COULD GET
SOME DECENT SNOWS OVER HIGHER TERRAIN. 700MB TEMPS A BIT WARM
HOWEVER...ABOUT -2C...AND WARM GROUND MAY HINDER ACCUMULATIONS
SOME. WILL HOLD OFF ON ADDITIONAL HILITES AT THIS TIME AND LET
LATER SHIFTS LOOK AT NEWER RUNS. PCPN STILL FAIRLY WIDESPREAD ON
FRIDAY INTO FRIDAY NIGHT THOUGH MORE LIKELY OVER THE NORTH AS THE
IMPULSE CONTINUES TO RIDE NORTH AND NORTHWEST. SNOW LEVELS ALSO
RISING AS THE UPPER LOW FILLS SOME.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 311 PM MDT WED APR 15 2015

UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND AS A CLOSED LOW
TRANSLATES EASTWARD INTO THE CENTRAL PLAINS. PRECIPITATION IS LIKELY
TO LINGER THROUGH AT LEAST SUNDAY WITH WEAK MIDLEVEL ENERGY ROTATING
WESTWARD ACROSS THE CWA. FAIRLY COOL TOO WITH GFS 700 MILLIBAR TEMPS
FAILING TO CLIMB ABOVE 0 DEG C. THE MODELS ARE IN GOOD AGREEMENT W/
A KICKER SYSTEM DIVING INTO THE DAKOTAS AT 12Z SUN. THIS PUSHES THE
OTHER SYSTEM TO THE EAST AND SENDS A COLD FRONT SOUTH. MEDIUM RANGE
MODELS SHOW ENOUGH H7-H3 MOISTURE TO SUPPORT SHOWERS CONTINUING INTO
SUN. WOULD PROBABLY BE COLD ENOUGH FOR ALL SNOW ON SUN...BUT THERMAL
PROFILES WOULD SUGGEST ALL RAIN OR A RAIN/SNOW MIX FROM THE NE STATE
LINE INTO THE WESTERN PANHANDLE PRIOR TO FROPA. MAINTAINED LOWER END
POPS INTO EARLY NEXT WEEK WITH COOL CYCLONIC FLOW ALOFT. INSTABILITY
SHOWERS CANNOT BE RULED OUT...SO IT IS HARD TO FORECAST DRY. NOTHING
MAJOR THOUGH. TEMPERATURES SHOULD STAY ON THE COOL SIDE FOR MOST OF
THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1210 PM MDT WED APR 15 2015

RAIN AND SNOW WILL BECOME MORE WIDESPREAD TODAY AND TONIGHT AS AN
AREA OF LOW PRESSURE REMAINS NEARLY STATIONARY OVER THE 4 CORNERS
REGION. SNOW WILL MOST LIKELY OCCUR ALONG AND WEST OF THE LARAMIE
RANGE WHERE TEMPERATURES WILL BE COOLER THAN FARTHER EAST. PERIODS
OF MVFR TO IFR CIGS/VSBYS WILL OCCUR FOR KRWL/KLAR THROUGH THE
DAY. RAIN IS EXPECTED INITIALLY AT KCYS WITH A CHANGEOVER TO SNOW
LATE TONIGHT...AT WHICH POINT IFR CONDITIONS WILL BE POSSIBLE. A
FEW RUMBLES OF THUNDER CANNOT BE RULED OUT ACROSS MUCH OF THE AREA
THIS AFTERNOON AND EVENING. LOW CIGS ARE EXPECTED TO DEVELOP OVER
ALL TERMINALS BY LATE TONIGHT WITH IFR OR LOW MVFR CIGS
PREVAILING.

&&

.FIRE WEATHER...
ISSUED AT 311 PM MDT WED APR 15 2015

CONCERNS EXPECTED TO BE LOW THROUGH THE WEEKEND AS A COOL TO MILD
AIRMASS WILL RESIDE OVER THE DISTRICTS WITH PERIODS OF RAIN OR
SNOW BRINGING WETTING PRECIPITATION TO MUCH OF THE AREA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY UNTIL 9 AM MDT THURSDAY FOR WYZ104-105-
     109-110.

     WINTER WEATHER ADVISORY UNTIL 9 AM MDT THURSDAY FOR WYZ101-103-
     106.

NE...NONE.
&&

SHORT TERM...RE
LONG TERM...CLH
AVIATION...CLH
FIRE WEATHER...RE
Hazardous weather outlook, Apr 15, 6:01 AM MDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
601 AM MDT WED APR 15 2015

WYZ101>119-161215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
601 AM MDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL FALL ALONG AND WEST OF THE LARAMIE RANGE TODAY.
TEMPERATURES WILL COOL THIS EVENING CAUSING RAIN TO CHANGE TO SNOW
EAST OF THE MOUNTAINS TOO. WINTER WEATHER ADVISORIES HAVE BEEN
POSTED FOR CENTRAL AND NORTHERN CARBON COUNTY TODAY SPREADING TO
AREAS IN AND AROUND THE NORTHERN LARAMIE RANGE TONIGHT. SEE THE
LATEST WINTER WEATHER ADVISORY PRODUCT FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NIGHTTIME SNOW ALONG WITH A DAYTIME RAIN/SNOW MIX ALONG AND WEST
OF THE LARAMIE RANGE WILL CONTINUE THURSDAY AND FRIDAY. MOST AREAS
EAST OF THE MOUNTAINS WILL MOST LIKELY SEE RAIN THROUGH THE
PERIOD...THOUGH SOME ACCUMULATIONS CAN BE EXPECTED ALONG
INTERSTATE 25 AND THE CHEYENNE RIDGE MAINLY THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE IN CHEYENNE AT 1 8 0 0 2 6 9 6 2 2 0.

NEZ002-003-019>021-054-055-095-096-161215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
601 AM MDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NEBRASKA PANHANDLE THIS
AFTERNOON AND EARLY EVENING. OCCASIONAL LIGHTNING ALONG WITH
BRIEF HEAVY RAIN CAN BE EXPECTED. ANY THUNDERSTORM ACTIVITY WILL
END BY SUNSET...WITH RAIN CHANGING TO SNOW AFTER MIDNIGHT. SNOW
ACCUMULATIONS OF UP TO ONE HALF INCH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DAYTIME RAIN ALONG WITH NIGHTTIME LIGHT SNOW WILL A BE POSSIBILITY
THURSDAY AND FRIDAY. LITTLE IF ANY SNOW ACCUMULATIONS ARE
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SMALL HAIL OR STRONG WINDS
ALONG WITH SNOWFALL ACCUMULATIONS TONIGHT TO THE NATIONAL WEATHER
SERVICE IN CHEYENNE AT 1 8 0 0 2 6 9 6 2 2 0.

In the hours before

Special weather statement, Apr 15, 3:39 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT WED APR 15 2015

WYZ116>118-152300-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
339 PM MDT WED APR 15 2015

...BRIEF HEAVY SNOW AND THUNDERSNOW MAY IMPACT TRAVEL...

AT 330 PM THIS AFTERNOON...WEATHER RADAR AT CHEYENNE IS TRACKING
THUNDERSTORMS MOVING OUT OF NORTHERN COLORADO AT 30 MPH. THESE
STORMS WILL MOVE INTO THE CHEYENNE AREA OVER THE NEXT 15 TO 20
MINUTES AND PRODUCE VERY HEAVY SNOW FALL THAT WILL REDUCE
VISIBILITIES TO NEAR ZERO AT TIMES. TRAVEL ON INTERSTATE 80 FROM
BURNS TO THE INTERSTATE 80 SUMMIT AND INTERSTATE 25 FROM THE
COLORADO LINE TO MILE MARKER 25 COULD SEE SIGNIFICANTLY REDUCED
VISIBILITIES IN HEAVY SNOW. PLEASE SLOW DOWN AND ADJUST TO RAPIDLY
CHANGING DRIVING CONDITIONS. SNOW SHOULD COME TO AN END BY 445 PM.
Special weather statement, Apr 15, 4:14 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
414 PM MDT WED APR 15 2015

NEZ055-152300-
CHEYENNE NE-
414 PM MDT WED APR 15 2015

...SPECIAL WEATHER STATEMENT...

AT 413 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SIDNEY AIRPORT...OR NEAR SIDNEY...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SIDNEY...LODGEPOLE...SIDNEY AIRPORT...SUNOL...LORENZO...COLTON AND
BROWNSON.

LAT...LON 4100 10262 4100 10305 4115 10321 4143 10265
      4140 10263 4139 10261 4105 10261
TIME...MOT...LOC 2213Z 240DEG 21KT 4108 10296

HAMMER
Local storm report, Apr 15, 4:37 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
437 PM MDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             2 SSE SIDNEY            41.11N 102.96W
04/15/2015  E1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

            HAIL WAS AT LEAST QUARTER SIZED.

&&

HAMMER
Special weather statement, Apr 15, 4:42 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT WED APR 15 2015

NEZ021-152330-
MORRILL NE-
442 PM MDT WED APR 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL COUNTY UNTIL
530 PM MDT...

AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RICHARDSON LAKE...OR 27 MILES NORTHWEST OF OSHKOSH...MOVING NORTH AT
10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
MORRILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4162 10285 4184 10288 4190 10287 4189 10268
      4176 10267 4174 10264 4161 10264
TIME...MOT...LOC 2241Z 184DEG 9KT 4169 10273

HAMMER
Local storm report, Apr 15, 4:51 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
451 PM MDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     4 ENE SIDNEY            41.16N 102.90W
04/15/2015  M60 MPH          CHEYENNE           NE   TRAINED SPOTTER

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:14 PM MDTSpecial Weather StatementCYSCheyenne46 min
Apr 15, 4:25 PM MDTSevere Thunderstorm WarningCYSCheyenne50 min
Apr 15, 4:42 PM MDTSpecial Weather StatementCYSMorrill48 min
Apr 15, 5:38 PM MDTSpecial Weather StatementCYSBox Butte37 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.